# SDR ASOA2016062215098

- Difficulty date: June 22, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET AT BS 349, RBL 37 CORRODED.  REMOVED & REPLACED THE FLOOR SUPPORT BRACKET IAW SRM 51-42-21-001-001 A01.
